I'm an experienced user of Zoloft and recently went back on it 6 weeks ago after have a very stressful 2 month period in my life. I'm taking 100 mg. It creates sexual side affects so I thought I'd try Wellbutrin 75mg 2xday. Is this a pretty successful treatment of this symptom? I'm male, 44 yrs old, in good shape. Used Zoloft for 12 yrs but hadn't been on it for the last 2 yrs. I'm just starting to date someone and have to get a handle on this problem.
Combining Wellbutrin with Zoloft (and SSRIs) has documented benefits. The combination helps reduce the symptoms and reduce the sexual side effects cause by Zoloft. Reviews of multiple studies on this combination have yielded the same results. Here are a few links for you.
You can go ahead with the addition of Wellbutrin, with your treating doctor's prescription.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.